# SDR FDEA2018111983278

- Difficulty date: November 18, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 31,916 hours, 17,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B134900000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221HF DELAMINATED. FABRICATED COURIER FLOOR PANEL 221HF ON VT MAE TRAVELER T18/1378303 AIW FED EX   DWG SRZ-25-005  MAJOR REPAIR
